研究领域

代数表示论


教育背景

1982.9-1986.7            学士              安徽师范大学

1986.9-1988.7            硕士研究生    北京师范大学

1988.9-1993.3            博士研究生    北京师范大学、苏黎世大学 


工作经历

2013.8 至今                 教授                                          清华大学丘成桐数学科学中心
1997.8-1999.5             洪堡学者                                    德国比勒菲尔德大学
1995.4-2013.7             讲师、副教授、教授(2000年)    北京师范大学
1993.4-1995.3             博士后                                        北京师范大学
2012.2-2012.7             澳大利亚新南威尔士大学访问学者
2007.12-2009.1           澳大利亚新南威尔士大学访问学者
2004.12-2005.5           美国堪萨斯州立大学访问学者
2004.9-2004.11           美国弗吉利亚大学访问学者
2003.12-2004.3           德国比勒菲尔德大学、帕德伯恩大学访问学者
2003.6-2003.10           澳大利亚新南威尔士大学访问学者
2000.12-2001.2           德国杜塞尔多夫大学、比勒菲尔德大学访问学者




荣誉与奖励

2007年                       教育部高等学校科学技术奖自然科学奖一等奖(3/4)

2002年                       教育部第三届高校青年教师奖

2002年                       霍英东教育基金会青年教师奖(教学类)三等奖

1998年                       国家教育部科技进步二等奖(2/2)

发表论文

[1] Hall algebras of cyclic quivers and q-deformed Fock spaces, J. Algebra 480 (2017), 168-208 (with Jie Xiao)

[2] Hall polynomials for tame type, J. Algebra 475, (2017), 171-206 (with Shiquan Ruan)

[3] Affine quasi-heredity of affine Schur algebras, Algebr. Represent. Theory 19 (2016), 435-462 (with Guiyu Yang)

[4] Cyclic complexes, Hall polynomials and simple Lie algebras, J. Algebra 440 (2015), 1-32 (with Qinghua Chen)

[5] A Double Hall Algebra Approach to Affine Quantum Schur-Weyl Theory, London Math. Soc. Lecture Note Series, 401, Cambridge University Press, 2012 (with Jie Du and Qiang Fu)

[6] Quantum Schur algebras revisited, J. Pure App. Algebra 215 (2011), 1769-1781 (with Guiyu Yang)

[7] Tight monomials and the monomial basis property, J. Algebra 324 (2010), 3355-3377 (with Jie Du)

[8] Fundamental relations in Ringel-Hall algebras, J. Algebra 320 (2008), 1133-1149 (with Jiangrong Chen)

[9] Finite Dimensional Algebras and Quantum Groups, Mathematical Surveys and Monographs, no. 150, Amer. Math. Soc., Providence, 2008 (with Jie Du, Brian Parshall and Jianpan Wang)

[10] Generic extensions and canonical bases for cyclic quivers, Canadian J. Math. 59 (2007), 1260-1283 (with Jie Du and Jie Xiao)

[11] Frobenius morphisms and representations of algebras, Trans. Amer. Math. Soc. 358 (2006), 3591-3622 (with Jie Du) 

[12] Monomial bases for quantum affine sln, Adv. Math. 191 (2005), 276-304 (with Jie Du).

[13] A new approach to Kac's theorem on representations of valued quivers, Math. Zeit. 245    (2003), 183-199 (with Jie Xiao)

[14] On double Ringel-Hall algebras, J. Algebra 51 (2002), 110-149 (with Jie Xiao)

[15] Quasi-hereditary algebras and quadratic forms, J. Algebra 239 (2001), 438-459.

[16] On a problem of Nazarova and Roiter, Comm. Math. Helvetici 75 (2000), 368-409.


  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561
  • +86-10-6277356
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心